Open Access
Translator Disclaimer
2013 A System of Generalized Variational-Hemivariational Inequalities with Set-Valued Mappings
Zhi-bin Liu, Jian-hong Gou, Yi-bin Xiao, Xue-song Li
J. Appl. Math. 2013(SI23): 1-9 (2013). DOI: 10.1155/2013/305068

Abstract

By using surjectivity theorem of pseudomonotone and coercive operators rather than the KKM theorem and fixed point theorem used in recent literatures, we obtain some conditions under which a system of generalized variational-hemivariational inequalities concerning set-valued mappings, which includes as special cases many problems of hemivariational inequalities studied in recent literatures, is solvable. As an application, we prove an existence theorem of solutions for a system of generalized variational-hemivariational inequalities involving integrals of Clarke's generalized directional derivatives.

Citation

Download Citation

Zhi-bin Liu. Jian-hong Gou. Yi-bin Xiao. Xue-song Li. "A System of Generalized Variational-Hemivariational Inequalities with Set-Valued Mappings." J. Appl. Math. 2013 (SI23) 1 - 9, 2013. https://doi.org/10.1155/2013/305068

Information

Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 06950605
MathSciNet: MR3108939
Digital Object Identifier: 10.1155/2013/305068

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2013 • No. SI23 • 2013
Back to Top